# SDR AWXA200201086

- Difficulty date: October 29, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 54,411 hours, 42,527 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Clip
- Part number: 69353502
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1/2" CRACK WAS FOUND ON THE LOWER AFT OUTBOARD CORNER OF STRINGER CLIP AT BS 807, STR 16 L/H. MAINTENANCE REMOVED THE DAMAGED STRINGER CLIP AT BS 807, STR 16 L/H; FABRICATED A NEW REPLACEMENT STRINGER CLIP; AND INSTALLED REPAIR PART IAW DWG 69-35350-2, AND B737-300 SRM 51-40-02, PG. 10-11, 38, FIG. 8 & 13.
